MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL
Catalog Number 390.008
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient information not available for reporting.Device malfunctioned intra-operatively unknown if it was implanted / explanted.No material will be available, device is not expected to be returned for manufacturer review/investigation.(b)(6).Additional 510k's: k033158 - k031428.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that the large open pen adj-clamo mr-conditional was unable to hold on firmly.This is all information that have been obtained.Complaint involves one part.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: date of event is unknown.Additional narrative: a device history record review was performed for the subject device: article 390.008 with lot 7108369 manufactured in the us.Brw dhr review: mfg part no: 390.008, lot no: 7108369, mfg site: (b)(4), release to warehouse date: 05-dec-2012, supplier dhr: n/a.No ncrs were generated during production.Review of the device history: record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The manufacturing documents were reviewed and no complaint related issues were found.Product was not returned, therefore no further investigation is possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7266730
Report Number8030965-2018-51056
Device Sequence Number11219352
Product Code KTT
UDI-Device Identifier07611819760592
UDI-Public(01)07611819760592(10)7108369
Combination Product (Y/N)N
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.008
Device Lot Number7108369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1